# SDR NACA2021073100001

- Difficulty date: July 31, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 81,740 hours, 13,601 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: DUCT SPLIT BLEEDS BY 10 PSI. CORRECTIVE ACTION: PERFORMED AIR SUPPLY CONTROL SYSTEM BITE PER AMM 36-23-00, FOUND R FAV AND WIRES FAULT. FOUND R FAV ONE OF TERMINAL LUGS BROKE OFF, RECRIMPED ALL WIRES TERMINAL LUGS ON R FAV PER SWPM 20-30-11. BITE CHCK AND OPS CHECK R FAV GOOD PER AMM 36-11-16
